# SDR AALA20010690

- Difficulty date: April 3, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER LEFT VERTICAL STABILIZER HAS DEEP SCRATCH 3 INCHES BY .25 INCH JUST ABOVE TAIL NR.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
